RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 32, Issue 2  


Approximation of differentiable functions by Fejér sums
V. A. Baskakov, S. A. Telyakovskii
129
Periodic multipliers of Fourier integrals
V. D. Stepanov
141
Mixed $q$-integral of the $p$-variation and mixed differentiability in $L_p$ of functions from $L_q$
A. P. Terekhin
151
Global controllability of conditionally periodic linear system
I. N. Blinov, E. L. Tonkov
169
An integral representation of the solution of the Darboux problem
E. I. Moiseev
175
Necessary conditions in a nonsmooth problem of optimal control
V. I. Plotnikov, M. I. Sumin
187
Question of the approximation of the solution of a homogeneous convolution equation by elementary solutions
S. I. Kalinin
199
Cotype and type of Lorentz function spaces
S. Ya. Novikov
213
Completeness of modal logics with prefinite width
V. V. Rybakov
223
Duality for nonproper problems in linear programming
I. I. Eremin
229
Ergodic lemma for additive functionals of Markov process
Yu. V. Direev
239
Convergence of the finite-dimensional distributions of the “slow” component of a certain queuing system
A. V. Chistyakov
249
Cardinality of bicompacta with the weak first countability axiom
V. I. Malykhin
261
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019